# SDR DALA2019121837414

- Difficulty date: December 12, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N703DN
- Make and model: Boeing 777232LR
- Aircraft serial: 32222
- Aircraft time: 53,483 hours, 4,763 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 1035
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 7103, L/P 1399359) HFEC OPEN HOLE INSPECTION CARRIED OUT ON RHS UNDERWING LONGERON FITTINGS LOWER CHORD AT STA 1035 AND FOUND WITH CRACK INDICATION ON AFT SIDE AS MARKED PER ER/A 583496-14AD. CORRECTIVE ACTION: WING CENTRE SECTION RHS FRONT SPAR LOWER CHORD REPAIR CARRIED OUT AS PER B777-200 SRM 57-10-10-2R REPAIR 1 FIG 202 AT STA 1035 RBL 73.93 - RBL 95.93 I.A.W DELTA PRI 583496-14AD REV 1 INITIAL ISSUED DELTA PRI 583496-14AD.
